HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A primitive derivation and logarithmic differential forms of Coxeter arrangements

Files in This Item:
pre929.pdf149.55 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84077

Title: A primitive derivation and logarithmic differential forms of Coxeter arrangements
Authors: Abe, Takuro Browse this author
Terao, Hiroaki Browse this author
Issue Date: 1-Oct-2008
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 929
Start Page: 1
End Page: 21
Abstract: Let W be a finite irreducible real reflection group, which is a Coxeter roup. We explicitly construct a basis for the module of differential -forms with logarithmic poles along the Coxeter arrangement by sing a primitive derivation. As a consequence, we extend the Hodge iltration, indexed by nonnegative integers, into a filtration indexed by ll integers. This filtration coincides with the filtration by the order f poles. The results are translated into the derivation case.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69737
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University